Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 19, NWS Atlanta, GA

March 3, 20194 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 3, 2019, 5:06 PM EST for 4 counties in Georgia. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 3, 2019, 5:06 PM EST (22:06 UTC)
Expired
Mar 3, 2019, 5:23 PM EST
In force
17 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Dodge County, GA, Telfair County, GA, Wheeler County, GA, Wilcox County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 12:24 PM ESTTornado WatchSPC10 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2019-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 684 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2019-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
684 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

970 
WUUS52 KFFC 032206
SVRFFC
GAC091-271-309-315-032245-
/O.NEW.KFFC.SV.W.0019.190303T2206Z-190303T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
506 PM EST SUN MAR 3 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Dodge County in central Georgia...
  Telfair County in central Georgia...
  Southeastern Wilcox County in central Georgia...
  Wheeler County in central Georgia...

* Until 545 PM EST.

* At 506 PM EST, a severe thunderstorm was located near Temperance,
  or 8 miles southeast of Abbeville, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  McRae, Alamo, Helena, Lumber City, Glenwood, Milan, Rhine,
  Scotland, Towns, Spring Hill, Temperance, Achord, Little Ocmulgee
  State Park, Jordan and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

A Tornado Watch remains in effect until 800 PM EST for central
Georgia.

LAT...LON 3185 8323 3199 8329 3225 8265 3194 8260
      3193 8261
TIME...MOT...LOC 2206Z 247DEG 44KT 3193 8318 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
530 
WWUS52 KFFC 032223 RRA
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
523 PM EST SUN MAR 3 2019

GAC091-271-309-315-032233-
/O.CAN.KFFC.SV.W.0019.000000T0000Z-190303T2245Z/
Dodge GA-Telfair GA-Wilcox GA-Wheeler GA-
523 PM EST SUN MAR 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DODGE...
TELFAIR...SOUTHEASTERN WILCOX AND WHEELER COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 PM EST for central
Georgia.

LAT...LON 3185 8323 3199 8329 3225 8265 3194 8260
      3193 8261
TIME...MOT...LOC 2222Z 247DEG 44KT 3201 8295 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 3:22 PM EST, 1 hour 44 minutes earlier.

Area forecast discussion, Mar 3, 3:22 PM EST, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
322 PM EST Sun Mar 3 2019

.SHORT TERM /Tonight through Monday Night/...

Main concerns in short term period are threat for severe convection
and tornadoes thru early evening and strong winds overnight and
Monday.

Several small rotating storms ahead of main line over westcentral
and middle GA. Bigger storms to the west in AL. Coverage not great,
but risk of tornadoes, damaging wind and hail all present. Favorable
environment with analyzed sig tor (STP) values of 3-4 over SE AL.
Even with just that level of STP, watching extremely dangerous
tornado south of Auburn with over 100kt rotational velocity and
large TDS. Will be watching all these storms very closely.
Appreciate any and all help to spread the word on potential of these
storms! Back edge moving a little slower than forecast but should be
clear of westcentral GA by 7PM and SE counties by 10PM.

Winds will be strong behind the line will gust to 25mph but not
quite strong enough for wind advisory. Will keep monitoring but
could see impacts from compromised trees with wet soils. No
reports so far. Svr Storm and tornado threat will trump whatever
messaging we do for the gusty winds.

Round of light rain likely Mon night over middle GA but no impacts.
Rest of forecast looks cool but impact free.  Please keep your
thoughts and prayers that storms will not impact population areas.

SNELSON

.LONG TERM /Tuesday through Sunday/...

Will be seeing an exiting weak system of low pressure as the
extended portion begins. With colder temps in place during the
morning, came close to adding some flurries in but moisture does
not appear to be sufficient enough at this time to support.
Certainly worth watching though with subsequent issuances.
Remainder of the extended is in excellent shape with only limited
changes planned. Should get back into our wet pattern by the end
of the week with a couple of systems in store through next
weekend.

Deese

&&

.PREV DISCUSSION... /issued 1246 PM EST Sun Mar 3 2019/

LONG TERM /Monday Night through Saturday/...

While the main focus continues to be with the severe weather
potential today, the long term remains fairly quiet with a dry and
abnormally cold ridge dominated period from Tuesday thru
Thursday. A weak disturbance and increased moisture brings some
shower chances back to the area for Friday, then an amplifying
trough and attendant frontal system could bring more widespread
rain late Saturday into Sunday. Some discrepancies exist on
strength and timing this far out in the forecast, though some
thunderstorms couldn't be ruled out.

Temps will drop to near 15 to 20 degrees below normal for Tues/Wed
with highs only in the 40s to low 50s for most areas. The coldest
morning will be Wednesday as most areas will have lows in the low
to mid 20s with even some teens in the far north.

Baker

AVIATION...
18Z Update...
MVFR conditions expected until line of TSRA with potential gusts
to at least 35kts for a short time arrives airports between 19Z-
23Z today. AFter line moves through, winds will become WNW and
increase to 10-12kts then become NW and increase to 12-15kts with
gusts to 25kts after 02Z. Low MVFR to near IFR cigs likely all
night even though precip moves out. Clearing to VFR likely after
15Z Mon.

//ATL Confidence...18Z Update...
Medium confidence on MVFR/IFR timing and TSRA timing.
Medium to high confidence for all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          37  52  31  51 /  70   0  10  10
Atlanta         35  45  27  46 /  60   0  10   5
Blairsville     30  41  21  41 /  60   0   0  10
Cartersville    34  44  24  45 /  30   0   0   5
Columbus        39  51  33  51 /  70   5  30  10
Gainesville     35  47  28  47 /  60   0   5  10
Macon           40  54  33  53 / 100   5  30  10
Rome            33  44  23  45 /  20   0   0   5
Peachtree City  36  48  28  48 /  60   0  20   5
Vidalia         46  58  40  56 / 100  10  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 8 PM EST this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...
Emanuel...Fayette...Glascock...Greene...Hancock...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe...
Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...SNELSON
LONG TERM....Deese
AVIATION...SNELSON
Hazardous weather outlook, Mar 3, 1:03 PM EST, 4 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
103 PM EST Sun Mar 3 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
103 PM EST Sun Mar 3 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...Tornado Watch For Central Georgia Through Early Evening...

There is an Enhanced to Slight Risk of strong to severe
thunderstorms across much of the area this afternoon and evening
along and ahead of an approaching cold front. Possible hazards
include isolated to scattered tornadoes, damaging winds, and heavy
rainfall/flooding. The greatest chance for severe weather will be
across central Georgia and portions of north Georgia, generally
along and south of the I-20 to I-85 corridor including the Atlanta
metro area. Areas along and south of a Columbus to Macon line will
be most susceptible to strong longer lived tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Abnormally cold temperatures are expected Monday through
Wednesday. The coldest morning will be Wednesday with most areas
in the low to mid 20s. Such sub freezing temps could be of concern
to some exposed vegetation or crops.

Some more widespread rainfall could return to the area for
Saturday into Sunday and thunderstorms cannot be ruled out, though
uncertainty exists with the system this far out in the forecast.

Otherwise, no hazardous weather is expected at this time Monday
through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for 11 AM to 9 PM today across all
of central Georgia and portions of north Georgia, along and south
of the I-20 to I-85 corridor including the Atlanta metro area.

Severe weather can also be reported through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Mar 3, 4:50 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EST SUN MAR 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 NNW ELBERTA           32.69N  83.64W
03/03/2019  E2.00 INCH       BIBB               GA   EMERGENCY MNGR

            EM REPORTS 2 INCH HAIL AT BIBB-MACON REGIONAL AIRPORT

&&

EVENT NUMBER FFC1900081

THIEM
Special weather statement, Mar 3, 4:57 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
457 PM EST SUN MAR 3 2019

GAZ068>071-032245-
Lamar GA-Monroe GA-Upson GA-Pike GA-
457 PM EST SUN MAR 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR LAMAR...MONROE...NORTHEASTERN
UPSON AND SOUTHEASTERN PIKE COUNTIES UNTIL 545 PM EST...

At 457 PM EST...a strong thunderstorm was over Atwater, or near
Thomaston...moving east at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Thomaston, Barnesville, Forsyth, Zebulon, Milner, Yatesville,
Meansville, Aldora, Sunset Village, The Rock, Atwater, Goggins,
Berner, Lifsey Springs, Russellville, Brent, Redbone, Sunnyside,
Hannahs Mill and Collier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3307 8444 3317 8383 3290 8381 3287 8385
      3288 8444
TIME...MOT...LOC 2157Z 261DEG 40KT 3298 8436

WIND...50MPH
Local storm report, Mar 3, 4:59 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EST SUN MAR 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TORNADO          2 E LEE POPE            32.61N  83.91W
03/03/2019                   CRAWFORD           GA   AMATEUR RADIO

            MOBILE HOME ON GREER RD DESTOYED IN CRAWFORD COUNTY.
            ANOTHER HOME DAMAGED ON WESLEY CHAPEL RD.

&&

EVENT NUMBER FFC1900082

THIEM
Special weather statement, Mar 3, 5:00 PM EST, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
500 PM EST SUN MAR 3 2019

GAZ080-091>093-103-104-032230-
Macon GA-Schley GA-Taylor GA-Sumter GA-Marion GA-Webster GA-
500 PM EST SUN MAR 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SCHLEY...SOUTHERN
TAYLOR...NORTHERN SUMTER...SOUTHEASTERN MARION AND NORTHERN WEBSTER
COUNTIES UNTIL 530 PM EST...

At 500 PM EST...a line of strong thunderstorms was along a line
extending from near Charing to Draneville to Seminole...and moving
east at 60 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Americus, Buena Vista, Ellaville, Oglethorpe, Montezuma,
Marshallville, Ideal, Andersonville, Putnam, Seminole, Murrays
Crossroads, Whitewater State Park, Rupert, La Crosse, Pennington,
Friendship, Clearview, Tazewell, Doyle and Methvins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3214 8463 3232 8451 3244 8440 3250 8405
      3251 8402 3251 8392 3250 8392 3249 8388
      3232 8390 3227 8393 3225 8397 3218 8403
      3215 8403 3213 8401 3211 8402
TIME...MOT...LOC 2200Z 252DEG 51KT 3241 8435 3219 8447 3218 8462

WIND...50MPH
Local storm report, Mar 3, 5:02 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EST SUN MAR 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             JACK BROWN ESTATES      32.70N  83.78W
03/03/2019  E1.75 INCH       CRAWFORD           GA   AMATEUR RADIO

            HAM RADIO REPORT OF GOLF BALL SIZED HAIL NORTH OF BYRON

&&

EVENT NUMBER FFC1900083

THIEM
Local storm report, Mar 3, 5:06 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EST SUN MAR 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TORNADO          2 W FORTSON             32.61N  84.98W
03/03/2019                   HARRIS             GA   TRAINED SPOTTER

            HAM RADIO RELAYED REPORT OF TREES DOWN IN NORTHERN
            MUSCOGEE COUNTY IN PATH OF TDS

&&

EVENT NUMBER FFC1900084

THIEM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 1:14 PM ESTSpecial Weather StatementFFCMuscogee46 min
Mar 3, 1:18 PM ESTSpecial Weather StatementFFCBarrow, Clarke, Cobb, DeKalb, Gwinnett, Hall and 4 more42 min
Mar 3, 1:21 PM ESTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot24 min
Mar 3, 1:24 PM ESTTornado WarningFFCHarris, Muscogee, Talbot34 min
Mar 3, 1:58 PM ESTSevere Thunderstorm WarningFFCHarris, Talbot, Taylor, Upson47 min
Mar 3, 2:14 PM ESTSpecial Weather StatementFFCTreutlen46 min
Mar 3, 2:33 PM ESTTornado WarningFFCStewart, Webster27 min
Mar 3, 2:34 PM ESTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter41 min
Mar 3, 2:38 PM ESTSevere Thunderstorm WarningFFCEmanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler52 min
Mar 3, 2:40 PM ESTSpecial Weather StatementFFCEmanuel50 min
Mar 3, 2:41 PM ESTTornado WarningFFCSumter34 min
Mar 3, 2:51 PM ESTTornado WarningFFCCrawford, Taylor24 min
Mar 3, 2:52 PM ESTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson38 min
Mar 3, 2:56 PM ESTSpecial Weather StatementFFCMonroe, Upson49 min
Mar 3, 3:07 PM ESTTornado WarningFFCDodge, Telfair, Wilcox38 min
Mar 3, 3:11 PM ESTTornado WarningFFCBibb, Crawford, Houston, Peach, Twiggs34 min
Mar 3, 3:13 PM ESTTornado WarningFFCEmanuel, Jefferson32 min
Mar 3, 3:13 PM ESTTornado WarningFFCMacon, Schley, Sumter, Webster30 min
Mar 3, 3:18 PM ESTTornado WarningFFCCrisp, Dooly, Pulaski, Wilcox27 min
Mar 3, 3:19 PM ESTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCHarris, Muscogee26 min
Mar 3, 3:37 PM ESTTornado WarningFFCDooly, Houston, Macon, Pulaski, Sumter38 min
Mar 3, 3:41 PM ESTTornado WarningFFCChattahoochee, Marion, Muscogee, Talbot34 min
Mar 3, 3:41 PM ESTTornado Warning Tornado observedConsiderable damage threatFFCHarris, Talbot34 min
Mar 3, 3:42 PM ESTTornado Warning Tornado observedConsiderable damage threatFFCBibb, Houston, Twiggs, Wilkinson48 min
Mar 3, 3:46 PM ESTTornado WarningFFCBaldwin, Greene, Hancock, Putnam29 min
Mar 3, 3:49 PM ESTSevere Thunderstorm WarningFFCTelfair, Wheeler26 min
Mar 3, 3:52 PM ESTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski, Wilcox23 min
Mar 3, 4:04 PM ESTTornado WarningFFCMontgomery, Telfair, Wheeler41 min
Mar 3, 4:05 PM ESTTornado Warning Tornado observedConsiderable damage threatFFCCrawford, Monroe, Talbot, Taylor, Upson25 min
Mar 3, 4:07 PM ESTTornado WarningFFCHarris, Muscogee9 min
Mar 3, 4:08 PM ESTTornado WarningFFCMacon, Marion, Schley, Taylor37 min
Mar 3, 4:14 PM ESTTornado WarningFFCJohnson, Washington, Wilkinson46 min
Mar 3, 4:19 PM ESTSpecial Weather StatementFFCMeriwether26 min
Mar 3, 4:19 PM ESTSevere Thunderstorm WarningFFCCrisp, Wilcox41 min
Mar 3, 4:28 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Upson32 min
Mar 3, 4:35 PM ESTTornado WarningFFCMontgomery, Toombs40 min
Mar 3, 4:39 PM ESTTornado WarningFFCBleckley, Houston, Macon, Peach, Twiggs51 min
Mar 3, 4:52 PM ESTSevere Thunderstorm WarningFFCJefferson, Washington23 min
Mar 3, 4:55 PM ESTTornado WarningFFCStewart35 min
Mar 3, 4:57 PM ESTSpecial Weather StatementFFCLamar, Monroe, Upson48 min
Mar 3, 5:00 PM ESTSpecial Weather StatementFFCMacon, Schley30 min
Mar 3, 5:04 PM ESTTornado WarningFFCMacon, Schley, Sumter26 min
Mar 3, 5:16 PM ESTTornado Warning Tornado observedConsiderable damage threatFFCStewart, Webster29 min
Mar 3, 5:19 PM ESTSpecial Weather StatementFFCTwiggs41 min
Mar 3, 5:28 PM ESTSpecial Weather StatementFFCWilcox32 min
Mar 3, 5:31 PM ESTRiver Flood WarningFFCForsyth, Fulton30 hr
Mar 3, 5:31 PM ESTRiver Flood WarningFFCGwinnett3 hr
Mar 3, 5:32 PM ESTSpecial Weather StatementFFCBaldwin, Jones43 min
Mar 3, 5:42 PM ESTSevere Thunderstorm WarningFFCCrisp, Dooly, Macon, Schley, Sumter, Webster48 min
Mar 3, 5:58 PM ESTSpecial Weather StatementFFCTelfair47 min
Mar 3, 6:01 PM ESTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jones, Warren, Washington44 min
Mar 3, 6:33 PM ESTSpecial Weather StatementFFCCrisp, Dodge, Wilcox42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.